# SDR A6WA201040335

- Difficulty date: April 30, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 27,069 hours, 23,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1415
- Condition: Failed
- Location: E&E Bay
- Part time: 12,636 hours, 11,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED AT 12 DEGREES DURING RETRACTION AFTER TAKEOFF.  C/W QRH DIVERTED, LANDED AT 44360.  C/W FLAP RESET PROCEDURE (98-018D) FLAPS FAILED AGAIN.  REPLACED FECU IAW AMM 27-51-05.  OPS AND FUNCTIONAL TEST CK OK.
